RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zavadskii, Alexandr Georgievich

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:1097
Abstract pages:2029
Full texts:742
References:218
E-mail:

http://www.mathnet.ru/eng/person8663
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/189015

Publications in Math-Net.Ru
2000
1. A. V. Zabarilo, A. G. Zavadskii, “One-Parameter Equipped Posets and Their Representations”, Funktsional. Anal. i Prilozhen., 34:2 (2000),  72–75  mathnet  mathscinet  zmath; Funct. Anal. Appl., 34:2 (2000), 138–140  isi
2. A. G. Zavadskii, “On a certain canonical form”, Mat. Zametki, 67:4 (2000),  514–519  mathnet  mathscinet  zmath; Math. Notes, 67:4 (2000), 439–443  isi
1999
3. A. G. Zavadskii, U. S. Revitskaya, “A matrix problem over a discrete valuation ring”, Mat. Sb., 190:6 (1999),  59–82  mathnet  mathscinet  zmath; Sb. Math., 190:6 (1999), 835–858  isi  scopus
1991
4. A. G. Zavadskii, “Differentiation algorithm and classification of representations”, Izv. Akad. Nauk SSSR Ser. Mat., 55:5 (1991),  1007–1048  mathnet  mathscinet  zmath; Math. USSR-Izv., 39:2 (1992), 975–1012  isi
1982
5. A. G. Zavadskii, L. A. Nazarova, “Partially ordered sets of finite growth”, Funktsional. Anal. i Prilozhen., 16:2 (1982),  72–73  mathnet  mathscinet  zmath; Funct. Anal. Appl., 16:2 (1982), 135–137  isi
1977
6. A. G. Zavadskii, V. V. Kirichenko, “Semimaximal rings of finite type”, Mat. Sb. (N.S.), 103(145):3(7) (1977),  323–345  mathnet  mathscinet  zmath; Math. USSR-Sb., 32:3 (1977), 273–291  isi
1976
7. A. G. Zavadskii, V. V. Kirichenko, “Torsion free modules on the primery rings”, Zap. Nauchn. Sem. LOMI, 57 (1976),  100–116  mathnet  mathscinet  zmath; J. Soviet Math., 11:4 (1979), 598–612
1974
8. Yu. A. Drozd, A. G. Zavadskii, V. V. Kirichenko, “Matrix problems and integral representations”, Izv. Akad. Nauk SSSR Ser. Mat., 38:2 (1974),  291–293  mathnet  mathscinet  zmath; Math. USSR-Izv., 8:2 (1974), 298–300
1973
9. A. G. Zavadskii, “The structure of orders all of whose representations are completely decomposable”, Mat. Zametki, 13:2 (1973),  325–335  mathnet  mathscinet  zmath; Math. Notes, 13:1 (1973), 196–201

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020